MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM
Model Number 530001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per exemption number e2016001.The meter and test strips involved in the incident were evaluated and performed to specification.No failure detected.
 
Event or Problem Description
Caller is reporting high blood readings.Caller states that a co-worker was unresponsive and they did a blood test and received a 214.Doesn't know if the finger was cleaned for sure but assumes it was an alcohol wipe.The temperature was 71 degrees.They took him to the hospital five minutes later and they received a reading of 31 but she doesn't know if it was blood draw or finger stick.The patient did not take insulin before occurrence.She doesn't know what meds that the patient may be on.Meter is stored in truck in the back and kept warm.She is complaining that they have had other issues with these meters and doesn't trust the assure prism.I did explain that they are used in long term care facilities that do not have an issue.She wants to switch to a different meter.Caller was getting upset and uncooperative.The variance is 85.5% and falls within the c range of the parkes grid.Controls were used and results were in range.

Brand Name
ASSURE PRISM BLOOD GLUCOSE SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul 06646,
KS 
MDR Report Key6283413
Report Number3005621222-2017-00001
Device Sequence Number1106483
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Emergency Medical Technician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Emergency Medical Technician
Device Expiration Date10/31/2017
Device Model Number530001
Device Catalogue Number530001
Device Lot NumberMS21MAD8A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2017
Distributor Facility Aware Date12/29/2016
Device Age3 MO
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2016
Initial Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1